# SDR 9519613220

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 2700-14834
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON STR 39R-41R AND STR 40L-41L, FRAMES 30-34.  REPAIRED STRINGER (P/N 0532-31508-200) PER EA 32-104303 AND 32-104304.
